MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENO SCRW,BIO-COMP; BONE FIXATION SCREW/PLATE
Model Number TENO SCRW,BIO-COMP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 9/24/2024, it was reported by a sales representative via email that an ar-1562bc biocomposite-tenodesis screw would not articulate through the tissue.This was discovered during a procedure.No further information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20353640
Report Number1220246-2024-07942
Device Sequence Number6479575
Product Code HWC
UDI-Device Identifier00888867018907
UDI-Public(01)00888867018907(11)240509(17)280430(10)15246089
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1562BC
Device Lot Number15246089
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown